On algebraic operations of a lattice-ordered group
Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 35-44
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_41_1_35_44,
author = {J\'an Jakub{\'\i}k},
title = {On algebraic operations of a lattice-ordered group},
journal = {Colloquium Mathematicum},
pages = {35--44},
year = {1979},
volume = {41},
number = {1},
doi = {10.4064/cm-41-1-35-44},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-41-1-35-44/}
}
Ján Jakubík. On algebraic operations of a lattice-ordered group. Colloquium Mathematicum, Tome 41 (1979) no. 1, pp. 35-44. doi: 10.4064/cm-41-1-35-44
Cité par Sources :